MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 5 20MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 5 20MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158125020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address loosening of the femoral and tibial component at the bone to cement interface.Competitor cement was used.Patella was not revised.Tibial stem was broken and screw in threads to tibial tray.Osteolysis present on femur and tibia.Doi: (b)(6) 2002; dor: (b)(6) 2019 right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB GVF INS 5 20MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9162691
Report Number1818910-2019-108026
Device Sequence Number1848888
Product Code JWH
UDI-Device Identifier10603295064626
UDI-Public10603295064626
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158125020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA FEM POST AUG SZ5 4MM.; PFC SIGMA FEM POST AUG SZ5 8MM.; PFC*SIGMA DIS AUG 8MM,SZ5,LEFT.; PFC*SIGMA DIS AUG 8MM,SZ5,LEFT.; UNKNOWN KNEE FEMORAL ADAPTOR BOLT.; UNKNOWN KNEE FEMORAL ADAPTOR.; UNKNOWN KNEE FEMORAL STEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight93